MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX STOPCOCKS; STOPCOCK, I.V. SET

ICU MEDICAL, INC. MEDEX STOPCOCKS; STOPCOCK, I.V. SET
Catalog Number MX9311L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that the stopcock was used to administer medications, and when it was turned, it completely came apart.It was attached to the patient¿s central line and immediately began bleeding back.The line was quickly clamped; however, the situation could have been catastrophic because it was under the drape and could have gone unnoticed.The affected individual was an inpatient, including an observation patient.The incident involved the patient, and no patient harm occurred, as the issue was addressed promptly and no monitoring was required.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
MEDEX STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24743484
Report Number1526863-2026-00085
Device Sequence Number8780399
Product Code FMG
UDI-Device Identifier10351688504180
UDI-Public(01)10351688504180
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9311L
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown